The Lindenbaum-Tarski algebra of a class of Boolean
Algebra i logika, Tome 33 (1994) no. 2, pp. 179-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_2_a4,
author = {D. E. Pal'chunov},
title = {The {Lindenbaum-Tarski} algebra of a class of {Boolean}},
journal = {Algebra i logika},
pages = {179--210},
year = {1994},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_2_a4/}
}
D. E. Pal'chunov. The Lindenbaum-Tarski algebra of a class of Boolean. Algebra i logika, Tome 33 (1994) no. 2, pp. 179-210. http://geodesic.mathdoc.fr/item/AL_1994_33_2_a4/